Tuesday, March 16, 2010

Update on Me!

So I hear that some of my friends have been getting rather worried because I've been AWOL from the etsy forums lately, so I decided it was time to do another "hey, this is life" post.

Ok, short back story for anyone new, is that I've been on steroids for my asthma for over two years now because of the severity and frequency. We're finally getting my asthma under some semblance of control due to some other treatments, and as a result, we're working to lower my steroid levels. Cuz those steroids are nasty little buggers that tear your body apart while keeping you alive.

Anyway...we've gotten me down to 14 milligrams on the steroids! Woohoo! The reason I keep disappearing though is that I'm going through lots of withdrawals from the medication. The worst of these is that I've been getting massive migraines. Last week it was so bad that on the worst day I was literally only awake 5 hours out of 24...and that was with out any medications to make me sleepier or anything...

The good news is at this point we've drastically slowed down the rate of reduction on the steroids, so hopefully I'll have another week before I get hit really bad with the withdrawals! I seem to be a lot more stable today. Hoping it lasts!

I do miss all the chatting I used to do. I just haven't been up to it with the way my head has been hurting. Trying to pop in when I can, and on good days, even chat :)

6 comments:

Go2girl.etsy.com said...

Glad to hear you are on your road to recovery, working toward a good outcome:)

Eileen said...

oh no...i had no idea things were that bad...i'm glad to hear that you're on an upswing and i too hope it lasts...i look forward to seeing you back chit chatting again real soon...
{{{{hugs}}}}

storybeader said...

good to know that the steroid intact is being lowered! You hang in there sweetie! {:-D

memoriesforlifescrapbooks said...

We have been missing you!!!
Glad to hear they're getting your steroid levels down :)
I hope the side effects start to reduce the lower the levels get.

Beth said...

Ugh! I was on steroids a couple of weeks ago, along with Advair. Not fun. I only used the stuff for 5 days and that was enough thankfully. ((hugs))

Yunaleska said...

Yay for starting to recover and reduce the steroid dose. I have missed you, but its more important that you focus on your health.

*healthy cookies*